# SDR COMA0560027

- Difficulty date: January 4, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 22,643 hours, 20,150 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5650, FLIGHT SPOILER FAULT AND GROUND SPOILER FAULT.  RESET THE SPOILER SYSTEM, COULD NOT DUPLICATE.  OPERATIONAL CHECK SATISFACTORY.
